Segui
Ian Sloan
Ian Sloan
Professor of Mathematics, University of New South Wales (UNSW Australia)
Email verificata su unsw.edu.au
Titolo
Citata da
Citata da
Anno
Lattice methods for multiple integration
IH Sloan, IH Sloan, S Joe
Oxford University Press, 1994
8761994
When are quasi-Monte Carlo algorithms efficient for high dimensional integrals?
IH Sloan, H Woźniakowski
Journal of Complexity 14 (1), 1-33, 1998
7251998
High-dimensional integration: the quasi-Monte Carlo way
J Dick, FY Kuo, IH Sloan
Acta Numerica 22, 133-288, 2013
6112013
Extremal systems of points and numerical integration on the sphere
IH Sloan, RS Womersley
Advances in Computational Mathematics 21 (1), 107-125, 2004
2632004
On integral equations of the first kind with logarithmic kernels
Y Yan, IH Sloan
The Journal of Integral Equations and Applications, 549-579, 1988
2451988
A new collocation-type method for Hammerstein integral equations
S Kumar, IH Sloan
Mathematics of computation 48 (178), 585-593, 1987
2261987
Quasi-Monte Carlo finite element methods for a class of elliptic partial differential equations with random coefficients
FY Kuo, C Schwab, IH Sloan
SIAM Journal on Numerical Analysis 50 (6), 3351-3374, 2012
2222012
Lifting the curse of dimensionality
FY Kuo, IH Sloan
Notices of the AMS 52 (11), 1320-1328, 2005
2032005
Nonsmooth data error estimates for approximations of an evolution equation with a positive-type memory term
C Lubich, I Sloan, V Thome
Mathematics of computation 65 (213), 1-17, 1996
2021996
Superconvergence in finite element methods and meshes that are locally symmetric with respect to a point
AH Schatz, IH Sloan, LB Wahlbin
SIAM Journal on Numerical Analysis 33 (2), 505-521, 1996
1941996
Quasi-Monte Carlo methods for elliptic PDEs with random coefficients and applications
IG Graham, FY Kuo, D Nuyens, R Scheichl, IH Sloan
Journal of Computational Physics 230 (10), 3668-3694, 2011
1862011
Time discretization of an integro-differential equation of parabolic type
IH Sloan, V Thome
SIAM Journal on Numerical Analysis 23 (5), 1052-1061, 1986
1841986
Constructing randomly shifted lattice rules in weighted Sobolev spaces
IH Sloan, FY Kuo, S Joe
SIAM Journal on Numerical Analysis 40 (5), 1650-1665, 2002
1632002
On decompositions of multivariate functions
F Kuo, I Sloan, G Wasilkowski, H Woźniakowski
Mathematics of computation 79 (270), 953-966, 2010
1552010
Component-by-component construction of good lattice rules
I Sloan, A Reztsov
Mathematics of Computation 71 (237), 263-273, 2002
1532002
Tractability of multivariate integration for weighted Korobov classes
IH Sloan, H Woźniakowski
Journal of Complexity 17 (4), 697-721, 2001
1532001
Lattice methods for multiple integration: theory, error analysis and examples
IH Sloan, PJ Kachoyan
SIAM Journal on numerical Analysis 24 (1), 116-128, 1987
1531987
How good can polynomial interpolation on the sphere be?
RS Womersley, IH Sloan
Advances in Computational Mathematics 14 (3), 195-226, 2001
1482001
Polynomial interpolation and hyperinterpolation over general regions
IH Sloan
Journal of Approximation Theory 83 (2), 238-254, 1995
1481995
Quasi-Monte Carlo finite element methods for elliptic PDEs with lognormal random coefficients
IG Graham, FY Kuo, JA Nichols, R Scheichl, C Schwab, IH Sloan
Numerische Mathematik 131 (2), 329-368, 2015
1462015
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20